# SDR GTIA021263

- Difficulty date: November 27, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - L2 DOOR OPENING FLOOR PANEL SUPPORT BRACKETS (2) CORRODED.  FORWARD FLOOR PANEL SUPPORT BRACKET L2 DOOR FOUND TO BE OUT OF LIMITS.  FABRICATED FORWARD FLOOR PANEL SUPPORT.  INSTALLED NEW FORWARD FLOOR SUPPORT.  (M)
